Home | News | Find a Doctor | Ask a Question | Free

Where\'s Boom Boom?


#1

Any updates buddy?


#2

This was his last update, back in March 2007

http://www.hairsite4.com/dc/dcboard.php?az=show_topic&forum=12&topic_id=52956&mode=full

He said something about starting a new career or project, perhaps he is busy with that lately.


#3

Boom Boom, any updates for your hopeful minions?

» This was his last update, back in March 2007
»
» http://www.hairsite4.com/dc/dcboard.php?az=show_topic&forum=12&topic_id=52956&mode=full
»
» He said something about starting a new career or project, perhaps he is
» busy with that lately.


#4

I will post an update…but I am very sensitive to medications and whenever I take cholesteral meds my hair falls out?! Can you believe it. But i will post some pics. Soon…but right now its thinner than usual because of the meds…

I will go back to DR. A for more bht etc. But right now I am back in school getting ready to go to Ultrasound school…


#5

What do you mean you are sensitive to medications boom boom? What medications mad your hair fall out? And which hair fell out? The transplanted hair or new “hairfall”? Please answer this if you can. Many ghost readers need to know this.


#6

It seems almost any med makes my hair fall out. But believe it or not, cholesterol meds…various ones all thinned my hair. The hair grew back if I stopped taking them.
Both the scalp and body hair seemed to fall out equally…

» What do you mean you are sensitive to medications boom boom? What
» medications mad your hair fall out? And which hair fell out? The
» transplanted hair or new “hairfall”? Please answer this if you can. Many
» ghost readers need to know this.


#7

I find this extremely hard to believe… not that you are not telling the truth. There must be something going on along with the supposed meds causing sheds.

Diet, atmosphere, combination of drugs, or just a problem with the transplant itself.

I never have heard of someone on a statin (cholesterol drug) itself causing a shed unless your diet is so low in fat and protiens that you are actually causing malnutrition to a point of hairloss.


#8

Boomboom, you are making a big mistake taking that crap, you just don’t know it. You need to start reading and educate yourself. Forget about what these quacks are telling you. Please don’t take this as a personal attack, I just hate to see this happen to someone. Here’s a link, if you need more information, just let me know, I can send you in the right direction.

I don’t just preach optimum nutrition, I live it.

http://www.westonaprice.org/moderndiseases/benefits_cholest.html

» It seems almost any med makes my hair fall out. But believe it or not,
» cholesterol meds…various ones all thinned my hair. The hair grew back if
» I stopped taking them.
» Both the scalp and body hair seemed to fall out equally…
»
»
» » What do you mean you are sensitive to medications boom boom? What
» » medications mad your hair fall out? And which hair fell out? The
» » transplanted hair or new “hairfall”? Please answer this if you can.
» Many
» » ghost readers need to know this.


#9

I’ve gone off and on them 5 times always the same result. I will believe my experience over your opinion…

» I find this extremely hard to believe… not that you are not telling the
» truth. There must be something going on along with the supposed meds
» causing sheds.
»
» Diet, atmosphere, combination of drugs, or just a problem with the
» transplant itself.
»
» I never have heard of someone on a statin (cholesterol drug) itself
» causing a shed unless your diet is so low in fat and protiens that you are
» actually causing malnutrition to a point of hairloss.


#10

Well let’s not get snippy. I believe your experience over my opinion also. I just was wondering but believe me I won’t any longer.


#11

» I wasn’t being snippy, just straight to the point. I honestly told of my experience and you basically said I was mistaken.
What am I supposed to do then?

Well let’s not get snippy. I believe your experience over my opinion also.
» I just was wondering but believe me I won’t any longer.


#12

Boom bOOM,

Listen bro… I come across hard and blunt sometimes… I admit… I don’t mean too… I just do. But I also become concerned about certain things people post. In your story at hand I became concerned that there was something else to what may be causing the hairloss of your transplant you got from Dr. A. I was hoping you would explore possibly diet combination with the meds you take or other meds you take… However you said you got off the medication and on the medication 5 times and had bouts of growth and hairloss. So your are probably correct on that being the cause . I guess you can now leave it at that or you can explore a couple of opinions I had to possibly help your hairloss. Options if you will.

But you got snippy.


#13

» » I wasn’t being snippy, just straight to the point. I honestly told of my
» experience and you basically said I was mistaken.
» What am I supposed to do then?
»
» Well let’s not get snippy. I believe your experience over my opinion
» also.
» » I just was wondering but believe me I won’t any longer.

Hi Boomboom,

If you are interested, there are a group of enzymes called cyp450. They are responsible for breaking down most meds. They also matabolise most hormones and other chemicals in our bodies and competition by the med with a natural chemical for the cyp450 can often be the cause of side effects especially when disparate meds have the same effect. It takes a bit of detective work but you can find out if the meds that effect you are broken down by or influence the same cyp450 subtypes (it’s on the packs of most meds). If you find a common link then you can often find a food that will block that pathway. You might feel that it’s a lot of work but it’ll give you something to do when your bored of ultrasound studies.


#14

I am also curious Marco… of what dosage/type of the statin he is on.


#15

I had this hairloss before my Dr. A transplant.

Boom bOOM,
»
» Listen bro… I come across hard and blunt sometimes… I admit… I don’t
» mean too… I just do. But I also become concerned about certain things
» people post. In your story at hand I became concerned that there was
» something else to what may be causing the hairloss of your transplant you
» got from Dr. A. I was hoping you would explore possibly diet combination
» with the meds you take or other meds you take… However you said you got
» off the medication and on the medication 5 times and had bouts of growth
» and hairloss. So your are probably correct on that being the cause . I
» guess you can now leave it at that or you can explore a couple of opinions
» I had to possibly help your hairloss. Options if you will.
»
» But you got snippy.


#16

» I had this hairloss before my Dr. A transplant.
»
»
» Boom bOOM,

Hence, you got a transplant.